Ibuprofen can cause blindness in children.

  Recent press reports have parents concerned about giving ibuprofen to their children.

  This stems from sensational news releases of a little girl becoming blind after taking Children's Motrin. Other reports have trickled in about a couple of other children that died after using Children's Advil.

  It turns out that these children developed Stevens Johnson Syndrome (SJS). This inflammatory disorder of the skin and mucous membranes is very rare...estimated to occur in only 600-2000 people per year in the United States. It happens most often in children and young adults.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote